# SDR FDEA201512194043

- Difficulty date: December 19, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 65,075 hours, 15,591 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING LANDING, RECEIVED A LEVEL 2 ALERT, TIRE FAIL, ON LATTER PART OF THE ROLLOUT.   LT CTR GEAR TIRE FAILURE.  R & R ANTI-SKID CONTROL UNIT IAW AMM 32-45-01-04, STILL REQUIRES OPERATIONS CHECK.  PERFORMED ANTI-SKID CONTROL UNIT ADJUSTMENT & TEST IAW AMM 32-45-01-5.  ALL TEST PASSED AT THIS TIME.  ALSO REF AMM 32-38-00-2 EXTENDED CTR GEAR FOR REVERSAL OF MEL.  STILL REQUIRES SERVICING, DUE TO OTHER MX BEING PERFORMED ON MTSI 32-44-3245.  SERVICED CTR LG SHOCK STRUT IAW AMM 32-15-01-3.  ACCOMPLISHED ANTI-SKID ADJUSTMENT & TESTED IAW AMM 3245-00-5.  TESTED NORMAL, NO FAULTS NOTED.
